Quasi-completely continuous multilinear operators

Antonio M. Peralta, Ignacio Villanueva, J. D. Maitland Wright, Kari Ylinen

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


We introduce the concept of quasi-completely continuous multilinear operators and use this concept to characterize, for a wide class of Banach spaces X1, …, Xk, the multilinear operators T : X1 × … × Xk → X with an X-valued Aron–Berner extension.
Original languageEnglish
Pages (from-to)635-649
Number of pages15
JournalProceedings of the Royal Society of Edinburgh A
Issue number3
Early online date21 May 2010
Publication statusPublished - 1 Jun 2010


Dive into the research topics of 'Quasi-completely continuous multilinear operators'. Together they form a unique fingerprint.

Cite this